# SDR AALA20160201002

- Difficulty date: February 1, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N436AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49454
- Aircraft time: 88,149 hours, 41,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CORROSION ON BOTTOM SIDE OF RT CUSP, STATION 1287 - 1309.  REPLACED CUSP WEB MEMBRANE AT STATION 1250 - 1309 IAW AARD 51-00-05, SRM 51-10-03, SRM 51-30-00, SRM 51-30-02-001 & SRM 51-30-05-001.  ACFT IN BASE MX.
